# SDR CALA2013032700175

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 16,116 hours, 5,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310109
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LEFT INBD SEAT TRACK CORRODED NUMEROUS AREAS BETWEEN STA 360-380.  INSTALLED NEW FABRICATED SEAT TRACK IAW DWG 143A5310-109 AND SRM 51-40-02.
